Discussions that mention allegra

Allergies board


My allergist put me on claratin-d last week... and now I'm having real bad trouble sleeping. Is it because of the claratin? She wanted to do Allegra D but my insurance won't pay for it.

Also, is Allegra-D or Zyrtec-D any better than Claratin-D? Or is it all full of the same stuff?
The reason you can't sleep is definitly the pseudophedrine which is a stimulant and actually one of the main ingredients they use too make meth which is why you have to ask for it now when you go to the pharmacy. Claritin, Allegra, and Zyrtec are all second generation antihistamines with Zyrtec being the strongest. They are not the same drugs but all belong to the same class.